|     

hi i am 22 and already have 1 child i am on the injection but the other day i bled for the first time since been on the injection i have also been getting a lot of acid and feeling sick as i got this with my pregnancy i wondered if you could help

hi i am 22 and already have 1 child. i am on the injection but the other day i bled for the first time since been on the injection. i have also been getting a lot of acid and feeling sick as i got this with my pregnancy i wondered if you could help.

Add Comment
  • 1 Answer(s)

    Hello,
    Having irregular periods and a heart burns and nausea are frequent side effects of Depo provera injections.Moreover the effect of injectible contraceptives is for 3 months after which you have to take the next shot.I would suggest you to discuss these side effects with your gynecologist.Pregnancy while on injectible contraceptives is very rare.Hope it helps.take care and regards.You can find more relevant information about this from the following site: http://familydoctor.org/online/famdocen/home/women/contraceptive/043.html

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.